# SDR UIEA2020021310232

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,388 hours, 15,960 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Rt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R IDG VALVE STATUS MSG.( PERFORMED BPCU BITE TEST IAW AMM 24-11-00, FOUND IDG HIGH RISE TEMP MSG ON R GEN POWER SYSTEM. PERFORMED R IDG OIL SERVICING IAW AMM 12-13-03. OPS CHECK GOOD. NO STATUS MSG PRESENT. NO BPCU STATUS MSG PRESENT. )
